What Are the Effects of Snorting Ibuprofen?

Answer

If you snort ibuprofen your nose will burn. You could get a severe headache and your nose could possibly bleed. If you're not careful, you can choke on it. It's best to take ibuprofen in it's over the counter form.
Q&A Related to "What Are the Effects of Snorting Ibuprofen"
Nothing much you might have a headache go away a lil faster.and right when u do it u will feel out of it for like a couple mins but then after that it would prolly just fade. i mean
http://wiki.answers.com/Q/What_are_the_Effects_of_...
If you snort Ibuprofen or some other pain pill, the ibuprofen parts...
http://www.chacha.com/question/what-are-the-effect...
-There HAVE been Instances of Seizures, Convulsions & sudden Death . So I WOULD tell Your Friend to "Knock it Off. -Before it gets to HIM, First ! :o. Source(s) BAD news.
http://answers.yahoo.com/question/index?qid=201212...
Not medical advice: Snorting Ibuprofen will burn your nose bad and might go into your lungs. It is not meant to break down and crush. report this answer. Updated on Sunday, February
http://www.kgbanswers.com/what-happens-if-you-snor...
Explore this Topic
Naproxen and Aleve are trade names for ibuprofen, a very effective pain reliever and anti-inflammatory drug available over the counter. When taken orally, it is ...
About -  Privacy -  Careers -  Ask Blog -  Mobile -  Help -  Feedback  -  Sitemap  © 2014 Ask.com